# SDR TWAA9817102

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47733
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EGRESS LIGHTS WERE FOUND ILLUMINATED.  RESET THE RT TRANSFORMER RECTIFIER NR 1 AND 2 CIRCUIT BREAKERS.  CHECK-C 10-3-98 STL.
